Resolution of Fluoxetine-Induced Sexual Dysfunction With the 5-HT3 Antagonist Granisetron
J Clin Psychiatry 1997;58(11):496-497 [letter]
© Copyright 2015 Physicians Postgraduate Press, Inc.
Purchase This PDF for $40.00
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($86) or print + online ($156 individual).
With your subscription, receive a free PDF collection of the NCDEU Festschrift articles. Hurry! This offer ends December 31, 2011.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Click here to login.
Did you forget your password?
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Letter to the Editor
Sir: Sexual dysfunction is a common and troubling side effect
of serotonin reuptake inhibitors (SRIs). The incidence of
sexual dysfunction associated with SRIs has been estimated to be
as high as 34%. The mechanism underlying sexual dysfunction
associated with SRIs has not been fully characterized, but is
thought to be partly mediated by direct serotonergic effects.